# SDR 2017F00106

- Difficulty date: July 12, 2017
- Submitted: July 15, 2017
- Operation: General aviation
- Make and model: Boeing 737-300
- Aircraft serial: 28548
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pressure Switch
- Part number: 214C401122
- Part serial: M5963
- Condition: Faulty
- Location: Oxygen Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 15.000 FT OF ALTITUDE THE OVERHEAD (MASTER CAUTION ILLUMINATE AND THE "PASS OXY ON" LIGHT ILLUMINATE THE BLEED AIR CONTROL PANEL SWITCHES WEW IN NORMAL POSITION ALSO THE HIGH ALT LDG SWITCH WAS WHEN POSITION THE LAND ALTITUDE WITH 13.350 FT ALT THE OXY MASK DEPLOYED.  REPLACED OXYGEN  PRESSURE SWITCH, AND CHANGED FLOW CONTROL VALVE.
